# SDR HNAA2008120200325

- Difficulty date: November 8, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 50,932 hours, 56,609 cycles
- Engine: Pwa PW120A
- Engine time: 47,742 hours, 53,125 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Element
- Part number: 311289501
- Condition: Slow
- Location: Nr 1 Engine
- Part time: 47,742 hours, 53,125 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 OIL PRESSURE LIGHT ILLUMINATED ON TAKEOFF ROLL WITH FLUCTUATION ON PRESSURE GAUGE.  REJECTED TAKEOFF, LIGHT EXTINGUISHED REMAINED NORMAL.  CONTRACT MAINTENANCE REPORTS SAFETY ON TRANSMITTER BROKEN AND CONNECTOR OIL SOAKED.  CLEANED AND SERVICED ENGINE WITH 2 QTS OF OIL.  PERFORMED HIGH POWER AND HIGH SPEED TAXI ALL INDICATIONS REMAIN NORMAL THROUGH ALL ABOVE STEPS.  PLANE RELEASED FOR FERRY FLIGHT FROM ROC TO MDT.  C/W LOW OIL PRESS IN PWMM 05-50-00.  NO DEBRIS FOUND.  INSTALLED NEW OIL FILTERS, NO EXTERNAL LEAKS FOUND ON ENGINE AFTER GROUND RUN.  OPS AND LEAK CHECK GOOD.
